# SDR SWAA2022020137919

- Difficulty date: August 25, 2017
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N410WN
- Make and model: Boeing 737
- Aircraft serial: 27897
- Aircraft time: 55,717 hours, 32,330 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Elongated
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: LOWER FUSELAGE EXTERIOR PANEL 193D; AFT EDGE #6 HOLE IS ENLARGED / OUT OF ROUND / REPAIRED LOWER FUSELAGE EXTERIOR PANEL 193D AFT EDGE #6 HOLE I/A/W SRM 51-70-04-2R-9 PAR 4 REV 62 PER SRM 53-40-70-2R-1 PAR 2. B (1) REV 62.
